# SDR RAIA201403060001

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 33,837 hours, 31,905 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Message
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM INOPERATIVE EICAS MESSAGE DURING CLIMB, RETURNED BLOCK.  MAINTENANCE INSPECTED AND CLEANED MAIN TRIM CUTOUT PB, OPS CHECKED GOOD.
